# SDR SWAA2019030630360

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 51,180 hours, 30,133 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: MS206153M7
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE COVER BOTH GIRT BAR RETAINERS RIVETS LOOSE.  SECURED RIVETS IAW SIP
